# SDR UALA2009111003515

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 71,210 hours, 11,685 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT EDP EICAS MSG.  OVERHEAT LIGHT CAME ON WITH LOW PRESS, CREW TURNED THE PUMP OFF AND OVERHEAT LIGHT WENT OUT, PUMP LOW PRESS LIGHT ON.  REPLACED NR 2 ENG EDP.  OP CHECKS NORMAL.
